# SDR AWXA200200686

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,006 hours, 48,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 6 LT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 6 LT, OPERATIONAL CHECK WAS GOOD.
